# SDR SWAA2013050215477

- Difficulty date: April 25, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL DELAMINATED PANEL 222 AAF.  REPAIRED PANEL IAW SRM.
